# SDR UALA2012031201580

- Difficulty date: March 10, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 43,208 hours, 9,435 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Improper Part
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CONNECTOR D5188J IS NOT THE CORRECT PART NUMBER, REF FCD N. 3321-01022, TABLE 4, ZONE 3, ITEM 13.  LOCATION STA 1580, STRINGER S-12R.  REPLACED CONNECTOR PER FCD 3321-01022, OP CHECK GOOD.
